Access count of this item: 93

Files in This Item:
File Description SizeFormat 
1494-6.pdf478.18 kBAdobe PDFView/Open
Title: The dynamics on Teichmuller spaces induced by holomorphic self-coverings(Complex Dynamics and its Related Fields)
Authors: Fujikawa, Ege
Matsuzaki, Katsuhiko
Taniguchi, Masahiko
Author's alias: 藤川, 英華
松崎, 克彦
谷口, 雅彦
Issue Date: May-2006
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1494
Start page: 44
End page: 48
Appears in Collections:Complex Dynamics and its Related Fields

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.